Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 72, Issue 2-3, 2015
Metadata
 

To the Jubilee of João Paulo de Carvalho Dias on the Occasion of his Seventieth Anniversary
Hugo Beirão da Veiga and José Francisco Rodrigues
pp. 81–82
Abstract | Full-Text PDF (31 KB) | Metadata

On the exactly synchronizable state to a coupled system of wave equations
Tatsien Li and Bopeng Rao
pp. 83–100
Abstract | Full-Text PDF (118 KB) | Metadata

A note on two scale compactness for $p = 1$
Laura Bufford and Irene Fonseca
pp. 101–117
Abstract | Full-Text PDF (129 KB) | Metadata

A bound on the group velocity for Bloch wave packets
Grégoire Allaire, Mariapia Palombaro and Jeffrey Rauch
pp. 119–123
Abstract | Full-Text PDF (56 KB) | Metadata

On the Cauchy problem for evolution $p(x)$-Laplace equation
Stanislav Antontsev and Sergey Shmarev
pp. 125–144
Abstract | Full-Text PDF (142 KB) | Metadata

Positive and nodal solutions bifurcating from the infinity for a semilinear equation: solutions with compact support
Jesús Ildefonso Díaz and Jesús Hernández
pp. 145–160
Abstract | Full-Text PDF (677 KB) | Metadata

Solutions for linear conservation laws with gradient constraint
José Francisco Rodrigues and Lisa Santos
pp. 161–192
Abstract | Full-Text PDF (228 KB) | Metadata

On the strong oscillatory behavior of all solutions to some second order evolution equations
Alain Haraux
pp. 193–206
Abstract | Full-Text PDF (101 KB) | Metadata

A note on the stochastic weakly* almost periodic homogenization of fully nonlinear elliptic equations
Hermano Frid
pp. 207–227
Abstract | Full-Text PDF (160 KB) | Metadata

Existence and uniqueness results for the pressureless Euler–Poisson system in one spatial variable
Philippe G. LeFloch and Shuyang Xiang
pp. 229–246
Abstract | Full-Text PDF (120 KB) | Metadata

Spectral analysis in thin tubes with axial heterogeneities
Rita Ferreira, M. Luísa Mascarenhas and Andrey Piatnitski
pp. 247–266
Abstract | Full-Text PDF (155 KB) | Metadata

Existence of optimal boundary control for the Navier–Stokes equations with mixed boundary conditions
Telma Guerra, Adélia Sequeira and Jorge Tiago
pp. 267–283
Abstract | Full-Text PDF (218 KB) | Metadata

On some regularity results for the stationary Stokes system and the 2 – $D$ Euler equations
Hugo Beirão da Veiga
pp. 285–307
Abstract | Full-Text PDF (145 KB) | Metadata